# SDR CA030523001

- Difficulty date: May 22, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 2,430 hours
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Stud
- Part number: 407010105101
- Condition: Cracked
- Location: M/R Head
- Component: Rotor Head, Bell
- Component part number: 407010100111
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND AT OVERHAUL ON MAIN ROTOR HEAD.
